# SDR P5CA0300888

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 73,091 hours, 17,847 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 5048320
- Part serial: 1771
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 3 HYD SYS PRESSURE 2100 MAX.  CONFIRMED INDICATOR AT FAULT, TRANSFERRED TO DMI 30942 (29-9).
